American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Septimiu Crivei, Mike Prest and Blas Torrecillas. Covers in finitely accessible categories. Proc. Amer. Math. Soc. 138 (2010) 1213-1221. MR 2578515.
Abstract, references, and article information   
View Article: PDF

[2] David M. Arnold. A finite global Azumaya theorem in additive categories . Proc. Amer. Math. Soc. 91 (1984) 25-30. MR 735557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul Hill. An isomorphism theorem for valuated vector spaces . Proc. Amer. Math. Soc. 88 (1983) 587-590. MR 702280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Juliusz Brzezinski. Lattices of normally indecomposable modules . Proc. Amer. Math. Soc. 68 (1978) 271-276. MR 0469979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1